Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 11 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 3-4, page. 505 - 519, 2005-01

Du, SF; Kwak, JH; Nedela, R

2004-Jan

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 19, no. 2, page. 123 - 141, 2004-01

Du, SF; Kwak, JH; Nedela, R

2004-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 90, no. 1, page. 185 - 191, 2004-01

Kwak, JH; Oh, JM

2011-Jul

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 101, no. 4, page. 191 - 205, 2011-07

Kwak, JH; Kwon, YS

2002-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 23, no. 5, page. 559 - 565, 2002-01

Feng, YQ; Kwak, JH

2005-Jan

JOURNAL OF GRAPH THEORY, vol. 50, no. 2, page. 105 - 122, 2005-01

Kwak, JH; Kwon, YS

2007-Jan

DISCRETE MATHEMATICS, vol. 307, no. 1, page. 119 - 124, 2007-01

Du, SF; Kwak, JH; Nedela, R

2008-Jul

DISCRETE MATHEMATICS, vol. 308, no. 11, page. 2156 - 2166, 2008-07

Kwak, JH; Kwon, YS

2006-Jan

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol. 22, no. 5, page. 1305 - 1320, 2006-01

Kwak, JH; Oh, JM

2008-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 98, no. 3, page. 585 - 598, 2008-01

Kwak, JH; Kwon, YS; Oh, JM

1 2 next

Browse